# SDR HNAA2019042200112

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: D, C

## Discrepancy

PDIS  648     36-10  1937981  19APR19  BTV  CLOSE
      E1 BLEED VALVE FAIL MESSAGE ON TAKEOFF.
            CREW REPORTED MESSAGE APPEARS AT 70 PERCENT N1
FACT  19APR19  14:30  BTV
            INSPECTED AND CLEANED ENGINE 1 BLEED VALVE CANNON
            PLUG. NO DEFECTS FOUND. PERFORMED OPS CHECK
            IAW AMM 36-11-05-700-802-A. OPS CHECK GOOD.
            OKAY FOR SERVICE. REMOVED AND RE-INSTALLED
            ACCESS PANEL.
